please read this it is long i know but i need help please, before it is to late for me. I am a 24 year old female. who was completley healthy until september of last year except for my asthma which never bothered me, all of a sudden i am always sick wether it is a cough, sore throat, nausea, vomiting, or constantly in the bathroom with lose bowel movements, well the headaches started bad headaches that make me cry and my eyes actually pulse from and i never had headaches before, my asthma all of a sudden has been acting up badly, my hands and feet are always cold and go numb and tingly now and never were before, i get these really bad pains in my back and between my hips in my pelvis area until it hurts so bad i am not able to stand sit or move, i have went to the hospital over it and they say its nothing, i can be sitting or standing or laying down and my thighs and hips and knees will start hurting so bad i cant move them they feel broke, my legs will swell out of no where and turn purple and blotchy,my neck contantly hurts my doctor has ran blood test and says everything is fine that she cant find anything wrong . my blood pressure is really low it use to be normal and now it is 87/60 to 91/61 which she was concerened about butnever did anything about, she has said that my pottassium is low and then high and then normal and that my thyroid is a little high but that never are bad enough for meds to fix it, i have been like this onlly for this last year before i felt fine and was like a normal 24 year old person and now i am always hurting or sick and i feel like i am 80 and i cant take it no more, i am afraid they are not going to find out whats wrong with me until it is to late, so one please help me please:confused::eek::(Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?